Follow
Piotr Gwiazda
Piotr Gwiazda
Professor of Institute of Mathematics of Polish Academy of Sciences
Verified email at mimuw.edu.pl
Title
Cited by
Cited by
Year
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
1242012
Dissipative measure-valued solutions to the compressible Navier–Stokes system
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Calculus of Variations and Partial Differential Equations 55 (6), 141, 2016
1052016
A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients
P Gwiazda, T Lorenz, A Marciniak-Czochra
Journal of Differential Equations 248 (11), 2703-2735, 2010
1012010
Structured populations, cell growth and measure valued balance laws
JA Carrillo, RM Colombo, P Gwiazda, A Ulikowska
Journal of Differential Equations 252 (4), 3245-3277, 2012
972012
On non-Newtonian fluids with a property of rapid thickening under different stimulus
P Gwiazda, A Świerczewska-Gwiazda
Mathematical Models and Methods in Applied Sciences 18 (07), 1073-1092, 2008
962008
Gossez's approximation theorems in Musielak–Orlicz–Sobolev spaces
Y Ahmida, I Chlebicka, P Gwiazda, A Youssfi
Journal of Functional Analysis 275 (9), 2538-2571, 2018
942018
Weak-strong uniqueness for measure-valued solutions of some compressible fluid models
P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Nonlinearity 28 (11), 3873, 2015
942015
Regularity and energy conservation for the compressible Euler equations
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Archive for Rational Mechanics and Analysis 223, 1375-1395, 2017
922017
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
792018
Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska, A Zimmermann
Journal of Differential Equations 253 (2), 635-666, 2012
77*2012
Monotonicity methods in generalized Orlicz spaces for a class of non‐Newtonian fluids
P Gwiazda, A Świerczewska‐Gwiazda, A Wróblewska
Mathematical methods in the applied sciences 33 (2), 125-137, 2010
702010
On steady flows of incompressible fluids with implicit power-law-like rheology
M Bulíček, P Gwiazda, J Málek, A Świerczewska-Gwiazda
Walter de Gruyter GmbH & Co. KG 2 (2), 109-136, 2009
662009
Structured population equations in metric spaces
P Gwiazda, A Marciniak-Czochra
Journal of Hyperbolic Differential Equations 7 (04), 733-773, 2010
582010
Partial differential equations in anisotropic Musielak-Orlicz spaces
I Chlebicka, P Gwiazda, A Świerczewska-Gwiazda, ...
Springer, 2021
522021
Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska-Kamińska, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 129, 1-36, 2015
472015
A two-species hyperbolic–parabolic model of tissue growth
P Gwiazda, B Perthame, A Świerczewska-Gwiazda
Communications in Partial Differential Equations 44 (12), 1605-1618, 2019
442019
On flows of fluid described by an implicit constitutive equation characterized by a maximal monotone graph
M Bulícek, P Gwiazda, J Málek, KR Rajagopal, A Swierczewska-Gwiazda
Mathematical aspects of fluid mechanics, 23-51, 2012
422012
Mass concentration in a nonlocal model of clonal selection
JE Busse, P Gwiazda, A Marciniak-Czochra
Journal of mathematical biology 73, 1001-1033, 2016
412016
On steady non-Newtonian fluids with growth conditions in generalized Orlicz spaces
P Gwiazda, A Świerczewska-Gwiazda
402008
Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak–Orlicz spaces in the class of renormalized solutions
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 265 (11), 5716-5766, 2018
382018
The system can't perform the operation now. Try again later.
Articles 1–20